# SDR AALA202111304895

- Difficulty date: November 20, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 58,788 hours, 33,969 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: DO1972
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 58,798 hours, 33,972 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT WING OUTBOARD TRAILING EDGE FLAP HAS DELAMINATION ON THE LOWER SURFACE **SUPPLEMENTAL REPORT FOR AALA202111224895: REPLACED FLAP PER TASK CARD  26L00027009.** (CLOSED)
